Alert archive / Mississippi / Special Weather Statements in 2011

Special Weather Statement, NWS Memphis, TN

August 8, 2011Monroe County, Mississippi

NWS Memphis, TN issued this special weather statement at Aug 8, 2011, 4:27 AM CDT for Monroe County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2011, 4:27 AM CDT (09:27 UTC)
Expired
Aug 8, 2011, 5:00 AM CDT
In force
33 min
Issued by
NWS Memphis, TN

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 16 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 873 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
873 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WWUS84 KMEG 080927
SPSMEG

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
427 AM CDT MON AUG 8 2011

MSZ017-024-081000-
MONROE MS-ITAWAMBA MS-
427 AM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 AM CDT FOR...

  SOUTH CENTRAL ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER SMITHVILLE AT 428 AM CDT...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ITAWAMBA AND MONROE COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3410 8820 3392 8821 3391 8823 3396 8848
      3414 8845 3412 8819
TIME...MOT...LOC 0928Z 280DEG 13KT 3404 8836

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:55 AM CDT, 32 minutes earlier.

Area forecast discussion, Aug 8, 3:55 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
355 AM CDT MON AUG 8 2011

.DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF NORTH
MISSISSIPPI. A GRADUAL WEAKENING TREND HAS BEEN NOTED OVER THE
PAST COUPLE OF HOURS...ALTHOUGH STORMS COULD INTENSIFY BRIEFLY AS
THEY INTERACT WITH THE NUMEROUS OUTFLOW BOUNDARIES ACROSS THE
AREA. EARLY MORNING TEMPERATURES ARE RUNNING MUCH COOLER THAN 24
HOURS AGO...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 40
CORRIDOR WHERE READINGS ARE NEARLY 10 DEGREES COOLER.
LIKEWISE...DEW POINTS ARE GENERALLY 4 TO 10 DEGREES LOWER THAN
YESTERDAY WITH SOME LOWER TO MIDDLE 60S IN NORTHEAST
ARKANSAS...AND FAR WEST TENNESSEE.

ONE MORE DAY OF HOT OPPRESSIVE HEAT IS EXPECTED TODAY. TRIMMED
BACK THE EXCESSIVE HEAT WARNING SLIGHTLY THIS MORNING ELIMINATING
MORE OF NORTHERN MISSISSIPPI...BUT ALL AREAS REMAIN UNDER AT LEAST
A HEAT ADVISORY. AS NOTED EARLIER...CURRENT TEMPERATURES AND DEW
POINTS ARE MUCH LOWER THAN YESTERDAY SO WE MAY SEE HEAT INDICES
STRUGGLE TO REACH WARNING/ADVISORY CRITERIA...BUT GUIDANCE STILL
INDICATES DANGEROUSLY HOT CONDITIONS. THE CUMULATIVE EFFECTS OF
MULTIPLE DAYS OF HEAT CAN BE THE MOST DANGEROUS PART...SO WILL
HOLD ON TO THE HEAT HEADLINES ONE MORE DAY. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON
PROVIDING SOME RELIEF...BUT MOST AREAS SHOULD REACH WARNING/ADVISORY
CRITERIA WELL BEFORE STORMS INITIATE.

THE STORM PREDICTION CENTER HAS INCLUDED PORTIONS OF NORTHWEST
TENNESSEE...EASTERN ARKANSAS AND THE MISSOURI BOOTHEEL IN A SLIGHT
RISK FOR SEVERE WEATHER TODAY. ABUNDANT MOISTURE AND INTENSE
HEATING...ALONG WITH A MODERATELY STRONG SHORTWAVE IN NORTHWEST
FLOW WILL LIKELY RESULT IN LATE AFTERNOON CONVECTION ONCE AGAIN
TODAY. THE MAIN THREAT WITH THESE STORMS WILL BE DAMAGING
WINDS...HOWEVER AS HEIGHTS FALL...THE LIKELIHOOD OF HAIL WILL
INCREASE...ESPECIALLY OVER NORTHEASTERN PORTIONS OF THE MIDSOUTH.

THE PATTERN DOES NOT CHANGE SUBSTANTIALLY MONDAY INTO NEXT
WEEKEND. NORTHWEST FLOW WILL REMAIN IN PLACE. THE RIDGE TRIES TO
BUILD BACK IN SLIGHTLY ON FRIDAY...BUT DOES NOT LOOK LIKE IT WILL
MAKE SUBSTANTIAL PROGRESS. TEMPERATURES MAY REBOUND BY A FEW
DEGREES ON FRIDAY...BUT FOR THE MOST PART WE ARE EXPECTING HIGHS
IN THE 89 TO 93 DEGREE RANGE AND LOWS IN THE LOW TO MIDDLE 70S.
ALTHOUGH THESE READINGS ARE CLOSE TO NORMAL FOR MID AUGUST...AFTER
DEALING WITH MULTIPLE DAYS AROUND 100 DEGREES IT MAY ACTUALLY FEEL
LIKE A TASTE OF SPRING. SHOWERS AND THUNDERSTORMS CANNOT BE RULED
OUT AT ANY TIME OVER THE NEXT SEVEN DAYS ...BUT FOR NOW THE BEST
CHANCES LOOK TO BE TONIGHT INTO TOMORROW.

30/SIRMON

&&

.AVIATION...

06Z TAF CYCLE

SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT NORTHERN PORTIONS
OF THE AREA TONIGHT TO INCLUDE JBR AND MKL. ELSEWHERE...EXPECT
MAINLY DRY CONDITIONS...ALTHOUGH AN ISOLATED STORM CANNOT BE RULED
OUT. VERY GUSTY WINDS WILL BE LIKELY WITH THE PASSAGE OF AN
OUTFLOW BOUNDARY. THESE SHOULD DIMINISH WITHIN A FEW HOURS AFTER
PASSAGE.

VFR CEILINGS WILL RETURN BY MORNING IN ALL AREAS WITH SCATTERED
THUNDERSTORMS DEVELOPING BY MONDAY AFTERNOON. GREATER CHANCES WILL
OCCUR LATER MONDAY EVENING AS ANOTHER SHORTWAVE APPROACHES FROM
THE NORTHWEST.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  99  78  94  73 /  30  50  40  10
MKL  98  74  89  71 /  40  70  50  10
JBR  99  74  93  72 /  30  60  40  10
TUP  99  77  93  73 /  30  50  50  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 11 PM CDT THIS EVENING FOR CLAY-GREENE-
     LAWRENCE-RANDOLPH.

     EXCESSIVE HEAT WARNING UNTIL 11 PM CDT THIS EVENING FOR
     CRAIGHEAD-CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-
     POINSETT-ST. FRANCIS.

MO...HEAT ADVISORY UNTIL 11 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...HEAT ADVISORY UNTIL 11 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CHICKASAW-ITAWAMBA-LEE MS-MONROE-PONTOTOC-PRENTISS-TIPPAH-
     TISHOMINGO-UNION.

     EXCESSIVE HEAT WARNING UNTIL 11 PM CDT THIS EVENING FOR CALHOUN-
     COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-
     TALLAHATCHIE-TATE-TUNICA-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 11 PM CDT THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-GIBSON-HARDEMAN-HARDIN-HENDERSON-
     HENRY-LAKE-MADISON-MCNAIRY-OBION-WEAKLEY.

     EXCESSIVE HEAT WARNING UNTIL 11 PM CDT THIS EVENING FOR FAYETTE-
     HAYWOOD-LAUDERDALE-SHELBY-TIPTON.

&&
Hazardous weather outlook, Aug 8, 4:06 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
406 AM CDT MON AUG 8 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
406 AM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF
NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST
TENNESSEE THIS AFTERNOON...GENERALLY NORTH OF THE INTERSTATE 40
CORRIDOR. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING
WINDS IN EXCESS OF 55 MPH...ALTHOUGH THE CHANCE OF HAIL WILL
INCREASE TONIGHT ACROSS WEST TENNESSEE. THUNDERSTORMS WILL
CONTINUE OVERNIGHT...BUT SHOULD WEAKEN GRADUALLY.

AN EXCESSIVE HEAT WARNING OR HEAT ADVISORY REMAINS IN EFFECT ACROSS
THE ENTIRE MIDSOUTH. HEAT INDICES WILL RANGE FROM 105 DEGREES TO
112 DEGREES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS...POSSIBLY STRONG STORMS ARE POSSIBLE ON TUESDAY AS
A MID LEVEL DISTURBANCE TRACKS ACROSS THE MIDSOUTH. DAMAGING WIND
IS THE MAIN THREAT. ADDITIONAL THUNDERSTORMS WILL REMAIN POSSIBLE
EACH DAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Aug 7, 11:40 PM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1140 PM CDT SUN AUG 7 2011

TNZ002-003-020-021-050>052-080530-
WEAKLEY TN-CARROLL TN-CROCKETT TN-GIBSON TN-HAYWOOD TN-MADISON TN-
OBION TN-
1140 PM CDT SUN AUG 7 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1230 AM CDT FOR...

  WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  GIBSON COUNTY IN NORTHWEST TENNESSEE...
  SOUTH CENTRAL OBION COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 6 MILES NORTH OF KENTON TO 3
MILES EAST OF FORKED DEER AT 1140 PM CDT...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL...CROCKETT...GIBSON...HAYWOOD...MADISON...OBION AND
WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR HUMBOLDT...MILAN AND
TRENTON...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3621 8852 3571 8862 3570 8945 3601 8916
      3632 8909 3632 8852
TIME...MOT...LOC 0440Z 273DEG 17KT 3629 8898 3577 8931
Special weather statement, Aug 7, 11:59 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1159 PM CDT SUN AUG 7 2011

TNZ050>052-054-089-090-080530-
CROCKETT TN-FAYETTE TN-HARDEMAN TN-HAYWOOD TN-HENDERSON TN-MADISON
1159 PM CDT SUN AUG 7 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1230 AM CDT FOR...

  SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 3 MILES EAST OF BELLS TO 5
MILES NORTHWEST OF DANCYVILLE AT MIDNIGHT CDT...MOVING SOUTHEAST AT
15 MPH.

PEOPLE IN CROCKETT...FAYETTE...HARDEMAN...HAYWOOD...HENDERSON AND
MADISON COUNTIES...INCLUDING LOCATIONS NEAR BROWNSVILLE AND
JACKSON...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3543 8882 3543 8884 3540 8884 3528 8892
      3545 8947 3580 8914 3579 8852
TIME...MOT...LOC 0500Z 303DEG 15KT 3571 8903 3546 8937
Special weather statement, Aug 8, 12:18 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1218 AM CDT MON AUG 8 2011

TNZ050-089-090-080545-
FAYETTE TN-HARDEMAN TN-HAYWOOD TN-
1218 AM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 AM CDT FOR...

  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  WESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 7
MILES WEST OF SOMERVILLE AT 1218 AM CDT...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN FAYETTE...HARDEMAN AND HAYWOOD COUNTIES...INCLUDING
LOCATIONS NEAR BOLIVAR...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3501 8901 3500 8964 3544 8947 3529 8891
TIME...MOT...LOC 0518Z 286DEG 14KT 3524 8946
Special weather statement, Aug 8, 12:45 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1245 AM CDT MON AUG 8 2011

TNZ089-090-080630-
FAYETTE TN-HARDEMAN TN-
1245 AM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 AM CDT FOR...

  EASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  WESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER SOMERVILLE AT 1245 AM CDT...MOVING EAST
AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN FAYETTE AND HARDEMAN COUNTIES...INCLUDING LOCATIONS NEAR
BOLIVAR...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3540 8892 3500 8899 3500 8950 3540 8932
TIME...MOT...LOC 0545Z 270DEG 16KT 3521 8930
Special weather statement, Aug 8, 3:31 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
331 AM CDT MON AUG 8 2011

MSZ006-009-080900-
TISHOMINGO MS-PRENTISS MS-
331 AM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 AM CDT FOR...

  EASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER BURTON AT 331 AM CDT...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN PRENTISS AND TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR
TISHOMINGO STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3456 8813 3453 8814 3455 8844 3473 8844
      3474 8811
TIME...MOT...LOC 0831Z 270DEG 13KT 3464 8833
Special weather statement, Aug 8, 4:27 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
427 AM CDT MON AUG 8 2011

MSZ017-024-081000-
MONROE MS-ITAWAMBA MS-
427 AM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 AM CDT FOR...

  SOUTH CENTRAL ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER SMITHVILLE AT 428 AM CDT...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ITAWAMBA AND MONROE COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3410 8820 3392 8821 3391 8823 3396 8848
      3414 8845 3412 8819
TIME...MOT...LOC 0928Z 280DEG 13KT 3404 8836

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:03 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe42 min
Aug 7, 7:26 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Union49 min
Aug 7, 7:31 PM CDTFlash Flood WarningMEGItawamba, Lee, Prentiss, Tippah, Tishomingo, Union4 hr
Aug 7, 7:45 PM CDTSpecial Weather StatementMEGMonroe30 min
Aug 7, 8:14 PM CDTSpecial Weather StatementMEGItawamba, Lee, Prentiss46 min
Aug 7, 8:30 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe45 min
Aug 7, 9:01 PM CDTSpecial Weather StatementMEGPrentiss44 min
Aug 7, 9:06 PM CDTSpecial Weather StatementMEGItawamba, Prentiss, Tippah39 min
Aug 7, 9:24 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tippah, Union51 min
Aug 7, 10:58 PM CDTWind AdvisoryMEGBenton, DeSoto, Marshall, Tate, Tunica2 hr
Aug 8, 3:31 AM CDTSpecial Weather StatementMEGTishomingo29 min
Aug 8, 12:31 PM CDTSpecial Weather StatementMEGAlcorn29 min
Aug 8, 12:50 PM CDTSevere Thunderstorm WarningMEGAlcorn40 min
Aug 8, 12:53 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah52 min
Aug 8, 1:41 PM CDTSpecial Weather StatementMEGAlcorn, Prentiss, Tippah, Union49 min
Aug 8, 2:36 PM CDTSpecial Weather StatementMEGLee, Prentiss, Union24 min
Aug 8, 3:38 PM CDTSpecial Weather StatementMEGUnion52 min
Aug 8, 4:37 PM CDTSpecial Weather StatementMEGMonroe38 min
Aug 8, 5:11 PM CDTSpecial Weather StatementMEGMonroe49 min
Aug 8, 5:59 PM CDTSpecial Weather StatementMEGMonroe31 min
Aug 7, 10:25 PM CDTSpecial Weather StatementMEGDyer, Lake, Lauderdale, Obion35 min
Aug 7, 10:33 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion42 min
Aug 7, 10:39 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Tipton40 min
Aug 7, 11:00 PM CDTSpecial Weather StatementMEGGibson, Obion, Weakley45 min
Aug 7, 11:40 PM CDTSpecial Weather StatementMEGCrockett, Gibson, Weakley50 min
Aug 7, 11:59 PM CDTSpecial Weather StatementMEGHaywood, Madison31 min
Aug 8, 12:18 AM CDTSpecial Weather StatementMEGFayette, Hardeman27 min
Aug 8, 12:45 AM CDTSpecial Weather StatementMEGHardeman45 min
Aug 7, 9:11 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph49 min
Aug 7, 9:40 PM CDTSpecial Weather StatementMEGCraighead, Greene50 min
Aug 7, 9:43 PM CDTSevere Thunderstorm WarningMEGClay, Greene47 min
Aug 7, 9:54 PM CDTSpecial Weather StatementMEGMississippi51 min
Aug 7, 9:58 PM CDTSpecial Weather StatementMEGClay32 min
Aug 7, 10:05 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi40 min
Aug 7, 10:14 PM CDTSpecial Weather StatementMEGPoinsett46 min
Aug 7, 10:28 PM CDTSevere Thunderstorm WarningMEGClay, Greene32 min
Aug 7, 10:37 PM CDTSpecial Weather StatementMEGCross, Poinsett23 min
Aug 7, 10:44 PM CDTSpecial Weather StatementMEGDunklin, Pemiscot46 min

Nearby

Special Weather Statements in Mississippi, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.